# SDR CALA2017082102832

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 57,470 hours, 20,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 20c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RED EMERGENCY SEAT LIGHT INOPERATIVE AT 20C. REPLACED BROKEN RED EMERGENCY SEAT LIGHT ASSY. EMERGENCY EXIT SEAT LIGHTS OPS CHECK NORMAL.
